# SDR REXA201100563

- Difficulty date: September 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 22,737 hours, 19,595 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR GEAR UP DISAGREE EMERGENCY DECLARED AND MX CURRENTLY INSPECTING FOR ISSUES.
